# SDR AALA20130516004

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 80,835 hours, 36,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT CRACKED AT STATION 160.  REPLACED LONGERON 3 LEFT AND SPLICE FROM STATIONS 148 TO 200 PER SRM 53-02-00 FIGURE 18 AND BOEING AAL-AAL-13-0838-07C.
